# SDR ASOA00109

- Difficulty date: September 29, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL600*
- Aircraft serial: 7324
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50105201
- Condition: Seized
- Location: Mlg
- Part time: 49,719 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 4408 - DURING FLIGHT FROM ATL-SBN, ON TAXI OUT RIGHT BRAKE LOCKED UP AND BLEW TIRE.  MAINTENANCE TOWED AIRCRAFT BACK TO GATE.  MAINTENANCE REMOVED AND REPLACED RIGHT INBOARD BRAKE AND WHEEL ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
